MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL CLIP
Catalog Number LX207
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Serial #: unk.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, the applicator controller does not tighten the staple completely.It is unknown how procedure was completed.There was no patient consequence reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/5/2020.H2: additional information: a photo was received for review, however no review of the photo has been completed at this time.When the photo review is completed, a supplemental mw will be sent with results of photo review.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/26/2020.H2: additional information: one photo was received for review.Upon visual inspection of one photo, the following was observed: the photo shows a ligaclip device from top view with serial number (b)(6), no damages could be observed on the jaws.Based on the photo alone, the event describe cannot be confirmed.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event, however no device was received for analysis.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.

Common Device Name
APPLIER, SURGICAL CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10370001
Report Number3005075853-2020-03983
Device Sequence Number951086
Product Code GDO
UDI-Device Identifier10705036012894
UDI-Public10705036012894
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX207
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/13/2020
08/05/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date08/05/2020
08/26/2020
Patient Sequence Number1